CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
powerutilitymaximizationinanexponentiallevymodelwithoutariskfreeasset 期刊论文
actamathematicaeapplicataesinica, 2005, 卷号: 21, 期号: 1, 页码: 145
Authors:  Qing Zhou
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10